RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 101(143), Number 2(10), Pages 189–203 (Mi msb3895)  

This article is cited in 4 scientific papers (total in 4 papers)

On automorphic analytic functions with boundary values of given modulus

M. V. Samokhin


Full text: PDF file (930 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 30:2, 167–178

Bibliographic databases:

UDC: 517.862
MSC: 30A58, 30A98, 30A72
Received: 13.02.1975

Citation: M. V. Samokhin, “On automorphic analytic functions with boundary values of given modulus”, Mat. Sb. (N.S.), 101(143):2(10) (1976), 189–203; Math. USSR-Sb., 30:2 (1976), 167–178

Citation in format AMSBIB
\Bibitem{Sam76}
\by M.~V.~Samokhin
\paper On automorphic analytic functions with boundary values of given modulus
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 101(143)
\issue 2(10)
\pages 189--203
\mathnet{http://mi.mathnet.ru/msb3895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=430233}
\zmath{https://zbmath.org/?q=an:0358.46035}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 30
\issue 2
\pages 167--178
\crossref{https://doi.org/10.1070/SM1976v030n02ABEH002265}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976FH81400002}


Linking options:
  • http://mi.mathnet.ru/eng/msb3895
  • http://mi.mathnet.ru/eng/msb/v143/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Samokhin, “On some questions connected with the problem of existence of automorphic analytic functions with given modulus of boundary values”, Math. USSR-Sb., 39:4 (1981), 501–518  mathnet  crossref  mathscinet  zmath  isi
    2. M. V. Samokhin, “On some boundary properties of bounded analytic functions and the maximum modulus principle in domains of arbitrary connectedness”, Math. USSR-Sb., 63:2 (1989), 483–498  mathnet  crossref  mathscinet  zmath
    3. M. V. Samokhin, “Some classical problems in the theory of analytic functions in domains of Parreau–Widom type”, Math. USSR-Sb., 73:1 (1992), 273–288  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. V. Samokhin, “On the problem of existence of analytic functions with boundary values of given modulus”, Sb. Math., 187:1 (1996), 111–117  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:128
    Full text:41
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019